ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Функции Лебега и расходимость рядов Фурье

Саргсян, А. С. (1992) Функции Лебега и расходимость рядов Фурье. Հայաստանի ԳԱ Զեկույցներ, 93 (1). pp. 3-5. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
559Kb

Item Type:Article
Additional Information:Լեբեգի ֆունկցիաները և Ֆուրյեի շարքերի տարամիտությունը; Lebesque functions and divergence of Fourier series
Uncontrolled Keywords:Սարգսյան Ա. Ս., Sargsian A. S.
Subjects:Q Science > QA Mathematics
ID Code:5619
Deposited By:NAS Reports
Deposited On:19 Apr 2013 14:09
Last Modified:21 May 2020 23:13

Repository Staff Only: item control page